# SDR ASAA2013050994764

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,294 hours, 7,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2534
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 24,048 hours, 7,390 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH RIGHT PACK SWITCH OFF, FLAPS SELECTED TO 1, LEFT PACK DID NOT GO TO FULL FLOW.  ACFT GROUNDED.  REPLACED LT FLOW CONTROL VALVE IAW 21-51-01-000-802-002, 21-51-04-400-802-002, OPS CHECKED OK.
